# SDR AALA202512037600

- Difficulty date: November 18, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 25,592 hours, 11,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING NUMBER 3 FLAP TRACK TRANSMISSION ATTACH FITTING BUSHINGS ARE WORN. REMOVAL AND INSTALLATION OF FLIGHT CONTROL HARDWARE WAS ACCOMPLISHED. PERV NON-ROUTINE S/N 506.
